Skip to content
My WebMD Sign In, Sign Up
Leg rash? Help if you can!
avatar
feramoo posted:
OK so I have had this for over a year on my legs.
http://i.imgur.com/wgVDmsK.jpg

It used to seep more but recently it just cracks a little and I do get some zits on it. Doctor told me last year it was just an infection and gave me some pills which did nothing..after that he never bothered with them again. Ive tried plenty of lotion and it has done nothing. This leg is far worse than my other which has a smaller patch.
Reply
 
avatar
nohard responded:
Hi Have you thought of seeing a dermatologist, seems to me would be the best way to go.
Good Luck


Helpful Tips

sex talk
my bf and i can't have sex together. he can get an erection but he can't ejaculate. for long time i thought it was me but with on going ... More
Was this Helpful?
6 of 12 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.